# SDR 1463960806A

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N465QS
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- Aircraft time: 3,826 hours, 1,794 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Adapter
- Part number: 1159ODL401405A
- Condition: Corroded
- Location: Rt Mlg Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AXLE ADAPTER WAS FOUND TO HAVE CORROSION AND PITTING DURING INSPECTION.
